Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Hair loss problem. Is this related to vitamin deficiency?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
I am losing my hair slowly. its getting thinner and weaker. is this something related to vitamin deficiency? I could feel some scalp infection when I comb . how do I treat it.?
Posted Mon, 18 Nov 2013 in Skin Hair and Nails
Answered by Dr. Raju A.T 1 hour later
Brief Answer:
Deficiency of protein

Detailed Answer:

Thanks for your query.

Deficiency of protein can lead to dry, brittle and unhealthy hair.

Do take protein powders mixed with milk twice daily, ENSURE would be one amongst best protein powders.

Also apply Minxoidil 5% solution to the scalp to improve the blood circulation to the hair roots. this will improve the health and growth in the hairs.


Above answer was peer-reviewed by
Follow-up: Hair loss problem. Is this related to vitamin deficiency? 8 hours later
Hi good day to you,

Would you please recommend me some good protein powders... and also please advice is there any side effects using Minxoidil 5%.
Answered by Dr. Raju A.T 11 hours later
Brief Answer:

Detailed Answer:

ENSURE is one good protein powder brand.

While using Minoxidil some experience dandruff in initial days. This may not last long.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor